Compactness and D-boundedness in menger’s 2-probabilistic normed spaces

P. K. Harikrishnan, Bernardo Lafuerza Guillén, K. T. Ravindran

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The idea of convex sets and various related results in 2-Probabilistic normed spaces were established in [7]. In this paper, we obtain the concepts of convex series closedness, convex series compactness, boundedness and their interrelationships in Menger’s 2-probabilistic normed space. Finally, the idea of D- Boundedness in Menger’s 2-probabilistic normed spaces and Menger’s Generalized 2-Probabilistic Normed spaces are discussed.

Original languageEnglish
Pages (from-to)1263-1272
Number of pages10
JournalFilomat
Volume30
Issue number5
DOIs
Publication statusPublished - 01-01-2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Compactness and D-boundedness in menger’s 2-probabilistic normed spaces'. Together they form a unique fingerprint.

  • Cite this